# SDR AALA202109101402

- Difficulty date: September 6, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 62,654 hours, 25,811 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Sensor
- Condition: Faulty
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FUEL QTY FLUCTUATED IN ALL THREE TANKS AFTER TAKEOFF, FLIGHT RETURNED TO FIELD. REPLACED FUEL QTY INDICATING SYSTEM PROBE #10 AND TWO OTHERS (AALA202109075208, AALA202109106959), LEAK AND OPS CHECK GOOD.
